Translator Disclaimer
June 2020 On the Diophantine equations $z^2=f(x)^2 \pm f(y)^2$ involving Laurent polynomials
Arman Shamsi Zargar, Yong Zhang
Funct. Approx. Comment. Math. 62(2): 187-201 (June 2020). DOI: 10.7169/facm/1766

Abstract

Using the theory of elliptic curves, we study the nontrivial rational (parametric) solutions of the Diophantine equations $z^2=f(x)^2 \pm f(y)^2$ for some simple Laurent polynomials $f(x)$.

Citation

Download Citation

Arman Shamsi Zargar. Yong Zhang. "On the Diophantine equations $z^2=f(x)^2 \pm f(y)^2$ involving Laurent polynomials." Funct. Approx. Comment. Math. 62 (2) 187 - 201, June 2020. https://doi.org/10.7169/facm/1766

Information

Published: June 2020
First available in Project Euclid: 9 November 2019

zbMATH: 07225509
MathSciNet: MR4113985
Digital Object Identifier: 10.7169/facm/1766

Subjects:
Primary: 11D25, 11D72
Secondary: 11D41, 11G05

Rights: Copyright © 2020 Adam Mickiewicz University

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 2 • June 2020
Back to Top